# SDR AWXA9500332

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fuse Pin
- Part number: 311N52171
- Condition: Cracked
- Location: Nr 1 Strut
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

PHX - FLT 1272 - DURING SCHEDULED MAINTENANCE INSPECTION, FOUND NR 1 ENGINE OUTBOARD STRUT TO WING FUSE PIN CRACKED.  CRACK VERIFIED WITH EDDY CURRENT NDT TEST.  MAINTENANCE REPLACED FUSE PIN PER EO 54-51-03.  AIRCRAFT RELEASED FOR SERVICE.  (M)
